Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fractional Hajłasz–Morrey–Sobolev spaces on quasi-metric measure spaces

Tom 226 / 2015

Wen Yuan, Yufeng Lu, Dachun Yang Studia Mathematica 226 (2015), 95-122 MSC: Primary 46E35; Secondary 42B25, 42B35, 30L99. DOI: 10.4064/sm226-2-1

Streszczenie

In this article, via fractional Hajłasz gradients, the authors introduce a class of fractional Hajłasz–Morrey–Sobolev spaces, and investigate the relations among these spaces, (grand) Morrey–Triebel–Lizorkin spaces and Triebel–Lizorkin-type spaces on both Euclidean spaces and RD-spaces.

Autorzy

  • Wen YuanSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics
    and Complex Systems
    Ministry of Education
    Beijing 100875, People's Republic of China
    and
    Mathematisches Institut
    Friedrich-Schiller-Universität Jena
    D-07743 Jena, Germany
    e-mail
  • Yufeng LuSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics
    and Complex Systems
    Ministry of Education
    Beijing 100875, People's Republic of China
    e-mail
  • Dachun YangSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics
    and Complex Systems
    Ministry of Education
    Beijing 100875, People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek